Doctor insights on:
Is It Safe To Watch A Movie After Getting My Eyes Dilated
I am taking hemorrhoid medicine with lidocaine in it and i noticed I feel very hyper, eyes dilate, etc. Is this safe? Will it go away or get better?
Hemorrhoid cream: cintains Phenylephrine which is a decongestant that shrinks blood vessels. Dilated blood vessels can cause hemorrhoids. Phenylephrine rectal is used on the rectum to relieve itching, burning, irritation, and swelling caused by hemorrhoids. Side effect of Phenylepherine is dilated pupils, feeling of anxiety. It will go away when you stop using the ointment. Consult your surgeon for bettrr advise. ...Read moreSee 1 more doctor answer
Yes: No problem with that at all. Don't worry. ...Read more
Dry eyes n floaters. 3 days ago, did an eye exam when pupils are dilated. Want to get a 2nd opinion. When is it safe to get 2nd pupil dilation exam?
Anytime: You can go ahead and get a second opnion at anytime, regardless of last dilation date. Good luck. ...Read more
No: No this would not be a problem although the movie might seem a bit blurry. ...Read more
No: Never heard of or seen that with regular dilation. Some drops can take weeks to wear off though. Causes of dilated eyes staying dilated would be trauma, inflammation, addie's tonic pupil, brain lesion, infection in the eyes, and possibly constant exposure to some chemical or something in the environment. ...Read more
See Below: She can. The images maybe blurry.Get a more detailed answer ›
- Talk to a doctor live online for free
- What to expect getting my eyes dilated?
- How long will my eyes be dilated after eye exam?
- Is there a way to watch tv without my eyes getting watery and strained?
- Ask a doctor a question free online
- Can you play your instrument and read music after getting your eyes dilated?
- How long should my eyes stay dilated?
- What to expect when getting your eyes dilated?
- Get watching my wife
- Talk to a ophthalmologist online for free